Go to Naturalis.nl

Search results

Query: keyword: "taxonomy"

AuthorsJ.S. Weaver III, J. Huisman
TitleNew species and descriptions of Lepidostomatidae (Trichoptera) from Sulawesi
JournalZoologische Mededelingen
Volume66
Year1992
Issue32
Pages429-439
ISSN0024-0672
KeywordsTrichoptera; Lepidostomatidae; taxonomy; Sulawesi
AbstractFour new species of Lepidostoma from Sulawesi of the caddisfly family Lepidostomatidae are described. The three lepidostomatid species previously known from Sulawesi (Neboiss 1991) are removed from Goerodes and transferred to Lepidostoma. Also, the female of Lepidostoma xylochos (Neboiss) is described for the first time.
Classification42.75
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/150423